American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74H35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. Bresch, B. Desjardins and E. Grenier. Singular ordinary differential equations homogeneous of degree $0$ near a codimension $2$ set. Proc. Amer. Math. Soc. 140 (2012) 1697-1704. MR 2869153.
Abstract, references, and article information   
View Article: PDF

[2] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157.
Abstract, references, and article information
View Article: PDF

[3] Massimiliano Lucchesi, Cristina Padovani and Miroslav Šilhavý. An energetic view on the limit analysis of normal bodies. Quart. Appl. Math. 68 (2010) 713-746. MR 2761241.
Abstract, references, and article information
View Article: PDF

[4] Nejla Nouaili and Hatem Zaag. A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010) 3391-3434. MR 2601595.
Abstract, references, and article information   
View Article: PDF

[5] Mohammed Lemou, Florian Méhats and Pierre Raphaël. Stable self-similar blow up dynamics for the three dimensional relativistic gravitational Vlasov-Poisson system. J. Amer. Math. Soc. 21 (2008) 1019-1063. MR 2425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1